# SDR 2004UALA01238

- Difficulty date: December 20, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHAMBER ASPIRATOR (60322-105) CRUSHED AND RENDERED UNREPAIRABLE.  PACKBOARD DAMAGED AT BOTH OUTBOARD CORNERS AND BOTTOM SHAFT SUPPORTS DAMAGED FROM SERVICE HANDLING.  ASPIRATORS APPEAR DAMAGED FROM LAST PACKING. REPLACED THE ASPIRATORS AND PACKBOARD.
